Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 53, NWS Lincoln, IL

June 26, 2013Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 26, 2013, 9:48 AM CDT for Fulton County, Knox County, Illinois. It took effect at Jun 26, 2013, 1:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2013, 9:48 AM CDT (14:48 UTC)
In effect from
Jun 26, 2013, 1:00 PM CDT
Expired
Jun 26, 2013, 7:00 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 16.06 ft at Jun 27, 2013, 4:00 PM CDT.

actionminormoderate152006/2606/2706/28
Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WGUS43 KILX 261448
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
948 AM CDT WED JUN 26 2013

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL 
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&

ILC057-095-270000-
/O.NEW.KILX.FL.W.0053.130626T1800Z-130627T0000Z/
/LNMI2.1.ER.130626T1800Z.130626T1800Z.130626T1800Z.NO/
948 AM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPOON RIVER AT LONDON MILLS.
* FROM THIS AFTERNOON TO THIS EVENING.
* AT  845 AM WEDNESDAY THE STAGE WAS 14.7 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND 
  NEAR THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

SPOON RIVER
 LONDON MILLS      15  14.7 WED 9 AM    14.2   12.8   10.5



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 26, 6:43 AM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 26, 6:43 AM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
643 AM CDT WED JUN 26 2013

.DISCUSSION...
ISSUED 333 AM CDT WED JUN 26 2013

MAIN FOCUS REMAINS ON THE NEXT 12 TO 18 HOURS...WITH SEVERE
WEATHER AND HEAVY RAIN POTENTIAL.

INITIAL MCS HAS SHIFTED OFF TO THE SOUTHEAST...BUT A PAIR OF MCS
SYSTEMS WAS UPSTREAM OVER IOWA AND NORTHEAST MISSOURI AT 3 AM.
OVERALL SEVERE THREAT WILL BE COMPLICATED TODAY WITH THE MORNING
CONVECTION AND VARIOUS BOUNDARIES/MCV FEATURES...AS WELL AS A
SHORTWAVE MOVING INTO WESTERN ILLINOIS EARLY THIS MORNING...BUT
ADDITIONAL SEVERE WEATHER DOES APPEAR LIKELY. LATEST SPC DAY1
PROBABILITIES FOCUS A BIT MORE OF A TORNADO/WIND THREAT SOUTH OF
I-70. ALSO HAVE CONCERNS WITH THE HEAVY RAIN POTENTIAL. EARLIER
CONVECTION BROUGHT A RATHER BROAD AREA OF 2 TO 4 INCHES FROM NEAR
BLOOMINGTON SOUTHEAST TO CLARK COUNTY...AND PRECIPITABLE WATER
VALUES STILL QUITE JUICY IN THE 1.8 INCH RANGE. HAVE ISSUED A
FLASH FLOOD WATCH FOR THIS PARTICULAR AREA FROM 7 AM TO MIDNIGHT.
EARLIER WATCH NEAR PEORIA AND GALESBURG WAS CANCELED AS LITTLE
HAPPENED THERE OVERNIGHT...BUT EVOLUTION OF IOWA MCS POINTS TO
SOME POTENTIAL FOR HEAVY RAIN EARLY THIS MORNING...SO WILL NEED TO
MONITOR THIS AREA CLOSELY.

BEYOND TODAY...NOT MUCH CHANGE MADE TO THE ONGOING FORECAST. UPPER
PATTERN STILL EXPECTED TO EVOLVE INTO A WESTERN RIDGE/EASTERN
TROUGH PATTERN LATE THIS WEEK...WITH A LOW CUTTING OFF IN THE
TROUGH OVER THE MIDWEST. PERIODIC SHOWER CHANCES WILL OCCUR
THROUGH THE WEEKEND AS THIS LOW SPINS OVER THE REGION.

GEELHART

&&

.AVIATION...
ISSUED 635 AM CDT WED JUN 26 2013
ANOTHER ROUND OF THUNDERSTORMS MAKING ITS WAY INTO PIA NOW...AND
LIKELY TO HOLD TOGETHER A BIT AS IT TRAVERSES THE CWA. DROPPING TO
IFR UNDER THE STRONGER STORMS. THROUGH THE REMAINDER OF THE
DAY...SCT TS CONTINUES... THROUGH THE EVENING AS A RATHER
AGGRESSIVE UPPER TROF MOVES THROUGH THE REGION. NEXT ISSUE AFTER
THE TS THREAT IS GONE LATER TONIGHT...IS THE COOLER DRIER AIR IS
VERY SLOW TO PROGRESS BEHIND THESE STORMS. AS A RESULT...HAVE
DROPPED THE VIS AND CIGS TO MVFR RANGE AFTER 07Z IN ORDER TO
REFLECT POTENTIAL TREND TO DETERIORATING CONDITIONS.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ038-043>046-
053>057-062-063.

&&
Hazardous weather outlook, Jun 26, 6:02 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
602 AM CDT WED JUN 26 2013

ILZ027>031-036-037-040-041-047-049-050-271100-
CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-
STARK-TAZEWELL-WOODFORD-
602 AM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY
AS SEVERAL THUNDERSTORM COMPLEXES MOVE ACROSS THE REGION...WITH A
COLD FRONT PROGRESSING ACROSS THE AREA LATER THIS AFTERNOON. THE MORE
INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING...PARTICULARLY IN THE AFTERNOON AND EARLY EVENING. FLASH
FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE
LAST COUPLE OF DAYS.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE
DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER...
MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY
THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY
AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BETWEEN 2 PM UNTIL 8 PM.

ILZ042-048-051-052-271100-
CHRISTIAN-LOGAN-MENARD-SANGAMON-
602 AM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY
AS SEVERAL THUNDERSTORM COMPLEXES MOVE ACROSS THE REGION...WITH A
COLD FRONT PROGRESSING ACROSS THE AREA LATER THIS AFTERNOON. THE MORE
INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING...PARTICULARLY IN THE AFTERNOON AND EARLY EVENING. FLASH
FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE
LAST COUPLE OF DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY
AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM 2 PM UNTIL 8 PM.

ILZ038-043>046-053>055-057-271100-
CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-MACON-MCLEAN-MOULTRIE-PIATT-
VERMILION-
602 AM CDT WED JUN 26 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY
AS SEVERAL THUNDERSTORM COMPLEXES MOVE ACROSS THE REGION...WITH A
COLD FRONT PROGRESSING ACROSS THE AREA LATER THIS AFTERNOON. THE MORE
INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING...PARTICULARLY IN THE AFTERNOON AND EARLY EVENING. FLASH
FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE
LAST COUPLE OF DAYS.

FOR INTERESTS ALONG THE SANGAMON RIVER...FLOODING WILL CONTINUE
AT MONTICELLO FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY
AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM 2 PM UNTIL 8 PM.

ILZ061-066>068-071>073-271100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-SHELBY-
602 AM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY
AS SEVERAL THUNDERSTORM COMPLEXES MOVE ACROSS THE REGION...WITH A
COLD FRONT PROGRESSING ACROSS THE AREA LATER THIS AFTERNOON. THE MORE
INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING...PARTICULARLY IN THE AFTERNOON AND EARLY EVENING. FLASH
FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE
LAST COUPLE OF DAYS.

FOR INTERESTS ALONG THE LITTLE WABASH RIVER...FLOODING WILL CONTINUE AT
CLAY CITY FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY
AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM UNTIL 8 PM.

ILZ056-062-063-271100-
CLARK-COLES-CUMBERLAND-
602 AM CDT WED JUN 26 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY
AS SEVERAL THUNDERSTORM COMPLEXES MOVE ACROSS THE REGION...WITH A
COLD FRONT PROGRESSING ACROSS THE AREA LATER THIS AFTERNOON. THE MORE
INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND
LIGHTNING...PARTICULARLY IN THE AFTERNOON AND EARLY EVENING. FLASH
FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE
LAST COUPLE OF DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY
AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM UNTIL 8 PM.

HJS

In the hours before

Special weather statement, Jun 26, 6:39 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
639 AM CDT WED JUN 26 2013

ILZ027>031-036-037-040-041-047-261300-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER-
MASON-CASS-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA
639 AM CDT WED JUN 26 2013

...THUNDERSTORMS MOVING ACROSS PARTS OF WEST CENTRAL ILLINOIS THIS
MORNING...

A LINE OF SHOWERS AND THUNDERSTORMS WAS TRACKING SOUTHEAST ACROSS
PARTS OF WEST CENTRAL ILLINOIS THIS MORNING. THE LEADING EDGE
EXTENDED FROM NEAR WEST JERSEY SOUTHWEST THROUGH AVON. WIND GUSTS
TO 45 MPH...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL ACCOMPANY THE STORMS AS THEY TRACK EAST AND
SOUTHEAST TOWARDS PEORIA...CANTON AND WYOMING OVER THEN NEXT HOUR
TO HOUR AND A HALF.

SMITH
Local storm report, Jun 26, 7:37 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 W FARMER CITY         40.24N 88.70W
06/26/2013  M2.81 INCH       DE WITT            IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/26/2013  M1.65 INCH       MASON              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
06/26/2013  M3.00 INCH       DOUGLAS            IL   CO-OP OBSERVER

0730 AM     HEAVY RAIN       1 N SAVOY               40.08N 88.25W
06/26/2013  M2.76 INCH       CHAMPAIGN          IL   MESONET

&&

JRP
Local storm report, Jun 26, 8:14 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
814 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       CISCO                   40.01N 88.72W
06/26/2013  M1.76 INCH       PIATT              IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jun 26, 8:39 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
839 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 AM     HEAVY RAIN       1 W WEST UNION          39.22N 87.69W
06/26/2013  M2.44 INCH       CLARK              IL   MESONET

&&

JRP
Local storm report, Jun 26, 9:13 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
913 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       URBANA                  40.11N 88.21W
06/26/2013  M2.73 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PHILO                   40.00N 88.16W
06/26/2013  M1.56 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       2 S STANFORD            40.41N 89.22W
06/26/2013  M1.96 INCH       MCLEAN             IL   CO-OP OBSERVER

&&

JRP
Local storm report, Jun 26, 9:15 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
915 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       CISCO                   40.01N 88.72W
06/26/2013  M1.76 INCH       PIATT              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/26/2013  M1.65 INCH       MASON              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 W FARMER CITY         40.24N 88.70W
06/26/2013  M2.81 INCH       DE WITT            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
06/26/2013  M3.00 INCH       DOUGLAS            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PHILO                   40.00N 88.16W
06/26/2013  M1.56 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       2 S STANFORD            40.41N 89.22W
06/26/2013  M1.96 INCH       MCLEAN             IL   CO-OP OBSERVER

0730 AM     HEAVY RAIN       1 N SAVOY               40.08N 88.25W
06/26/2013  M2.76 INCH       CHAMPAIGN          IL   MESONET

0800 AM     HEAVY RAIN       URBANA                  40.11N 88.21W
06/26/2013  M2.73 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0839 AM     HEAVY RAIN       1 W WEST UNION          39.22N 87.69W
06/26/2013  M2.44 INCH       CLARK              IL   MESONET

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:48 PM CDTSpecial Weather StatementILXCass57 min
Jun 25, 8:00 PM CDTSpecial Weather StatementILXClark60 min
Jun 25, 8:46 PM CDTSevere Thunderstorm WarningILXFulton44 min
Jun 25, 8:54 PM CDTSpecial Weather StatementILXDouglas66 min
Jun 25, 9:06 PM CDTSevere Thunderstorm WarningILXDouglas, Moultrie, Piatt39 min
Jun 25, 9:23 PM CDTSevere Thunderstorm WarningILXFulton, Mason52 min
Jun 25, 9:32 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean43 min
Jun 25, 9:49 PM CDTSpecial Weather StatementILXPeoria56 min
Jun 25, 10:14 PM CDTSpecial Weather StatementILXDeWitt61 min
Jun 25, 10:58 PM CDTSpecial Weather StatementILXPeoria62 min
Jun 26, 12:34 AM CDTAreal Flood AdvisoryILXChampaign, Coles, Douglas, Edgar, Piatt, Vermilion6 hr
Jun 26, 3:16 AM CDTFlash Flood WatchILXChampaign, Clark, Coles, Cumberland, DeWitt, Douglas and 6 more12 hr
Jun 26, 4:08 AM CDTRiver Flood WarningILXPiatt3 days
Jun 26, 11:31 AM CDTAreal Flood AdvisoryILXClark, Coles, Cumberland, Edgar6 hr
Jun 26, 12:14 PM CDTSpecial Weather StatementILXCrawford, Lawrence61 min
Jun 26, 12:43 PM CDTFlash Flood WarningILXCrawford, Lawrence6 hr
Jun 26, 3:59 PM CDTFlash Flood WarningILXClark, Coles, Edgar6 hr
Jun 26, 4:01 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland59 min

Nearby

River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.